# SDR ASAA12511598

- Difficulty date: May 24, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 5,337 hours, 1,701 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 1296663
- Part serial: 15959
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 5,337 hours, 1,701 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, DUCT PRESS SPLIT : L10 PSI R40 PSI. NORMAL DURING CRZ DUCT PRESS L42 PSI R 42PSI. NORMAL DURING DESC DUCT PRESS L21PSI R21 PSI GROUNDED YES.  IAW FIM TASKS 36-10-00-810-807& 36-10-00-810-810.  REPLACED PCV SENSOR IAW AMM 36-12-03-000-801 & 36-12-03-400-801.  REPLACED BAR IAW 36-11-03-000-801 & 36-11-05-400-801. PERFORMED ENGINE RUNS AT HIGHER AND LOWER SETTINGS DUCT PRESSURE REMAIN NORMAL AT ALL POWER SETTINGS.
